CaltechAUTHORS
  A Caltech Library Service

On the relation between the L-integral and the Bueckner work-conjugate integral

Shi, J. P. and Liu, X. H. and Li, J. M. (2000) On the relation between the L-integral and the Bueckner work-conjugate integral. Journal of Applied Mechanics, 67 (4). pp. 828-829. ISSN 0021-8936. http://resolver.caltech.edu/CaltechAUTHORS:ABEjam00

[img]
Preview
PDF
See Usage Policy.

465Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:ABEjam00

Abstract

A simple but inherent relation between the L-integral and the Bueckner work conjugate integral is deduced for crack problem in isotropic, anisotropic, and dissimilar materials, respectively. It is proved the L-integral, from the mathematical point of view as well as in principle, is arising from the Betti's reciprocal theorem.


Item Type:Article
Additional Information:© 2000 American Society of Mechanical Engineers. Manuscript received by the ASME Applied Mechanics Division, June 6, 1999; final revision, January 21, 2000. Contributed by the Applied Mechanics Division of THE AMERICAN SOCIETY OF MECHANICAL ENGINEERS for publication in the ASME JOURNAL OF APPLIED MECHANICS. Associate Technical Editor: J. T. Ju.
Issue or Number:4
Record Number:CaltechAUTHORS:ABEjam00
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:ABEjam00
Alternative URL:http://dx.doi.org/10.1115/1.1308574
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:3777
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:18 Sep 2006
Last Modified:26 Dec 2012 08:56

Repository Staff Only: item control page